MathSciNet Relay Station
MathSciNet bibliographic data
MR275279 (43 #1036) 52.10
Lloyd, E. Keith The number of $d$-polytopes with $d+3$ vertices. Mathematika 17 1970 120–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement